# SDR AALA20131003004

- Difficulty date: October 3, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N439AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49457
- Aircraft time: 80,716 hours, 38,012 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NR 14 SLAT RIB SHOWS A CRACK INDICATION.  INSTALLED NEW ATTACH FITTING IAW AARD 51-00-05-1 REPAIR 1.
